# SDR P5CA2016081800231

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 71,791 hours, 10,979 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Cable
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE CABLE  DAMAGED NEAR NR 4 PYLON.  REPAIRED THE WIRE CABLE IAW SWPM 20-30-13 REV 62, & WDM 24-21-41 REV 41. OPS CHECKED GOOD.
